View Full Version : Citalopram, 10mg.


sarey
01-13-09, 11:08 AM
Should I take Citalopram? It's for my anxiety. I'm going to the doctors today because I took one dose of it and I got:

spaced out, extreme fatigue, dizziness, not being able to focus AT ALL, feeling very sick, had insomnia during the night, could barely sleep, heart was thumping hard.

It's 10mg. I'm highly sensitive to medication I s'pose.

Any advice?

smerila_6
01-13-09, 11:37 AM
I am on citraplam and I don't have that problem. That med might not be for you. If you have anxiety attacks, you could try lexapro, paxil or some other.

Wellbutrin did get my anxiety a little high because it is like a stimulant.

I take 10 mg of citraplam and 10 mg of adderall xr at 8am and then the same dose at 1pm.

I am suppose to take 20 mg of each but I feel like my heart is going to fall out but if I take half twice a day I am ok.

Any antidepressant makes me spacey. But I was diagnosed with ADD and anxiety attacks.

I hope this helped.

If you feel bad tell your doc. Remember antidepressants are working with your brain. I always say the meds are calberating your brain. Getting it in order. My first weeks I cried and felt like crap. But about 4-6 weeks all of a sudden one day I woke-up and felt normal.

But you know your body. So make sure to explain how your feeling. If you haven't been on very long he/she will tell you to wait it out.

Good luck

smerila

Driver
01-13-09, 05:59 PM
Try starting on a smaller dose - try 5mg, and if that's too much, 2.5mg (if you can quarter the pill).

pADDyjay
01-14-09, 03:10 PM
I was on 10mg citalopram while taking adderall 20mg x3, I had uncomfortable side effects...chest pain, short of breath, extreme fatigue... my doc said that this was not unusual as that med combo can cause these side effects with some people

I am no longer on either of these meds, back on ritalin and trying lexapro

this is not medical advice, just what my experience was call your doc he/she knows you best:)

olavia
01-14-09, 03:59 PM
I have this theory that some people with ADD donīt have too little serotonin, but too much (nobody seems to listen, LOL). Too much serotonin will also cause some kind of anxiety. I took Effexor, and it made me feel dreadful!! All spaced out, could retain nothing, would forget everything, heart thumping and insomnia, fatigue, cold intolerance, I could go on and on. A pure noradrenalin reuptake inhibitor on the other hand, works well. So I gathered it is the serotonin that is the culprit.

Driver
01-14-09, 05:50 PM
I have this theory that some people with ADD donīt have too little serotonin, but too much (nobody seems to listen, LOL). Too much serotonin will also cause some kind of anxiety. I took Effexor, and it made me feel dreadful!! All spaced out, could retain nothing, would forget everything, heart thumping and insomnia, fatigue, cold intolerance, I could go on and on. A pure noradrenalin reuptake inhibitor on the other hand, works well. So I gathered it is the serotonin that is the culprit.

Yes too much serotonin can cause anxiety.